Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 112, NWS Tulsa, OK

June 6, 20144 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 6, 2014, 10:08 AM CDT for 4 counties in Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 10:08 AM CDT (15:08 UTC)
Expired
Jun 6, 2014, 11:00 AM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 10:56 AM CDTTSTM WND DMGPoteau, OKTWO TREES DOWNED BY THUNDERSTORM WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 7:02 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2718 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS54 KTSA 061508
SVRTSA
OKC061-077-079-127-061600-
/O.NEW.KTSA.SV.W.0112.140606T1508Z-140606T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1008 AM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  EASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1100 AM CDT

* AT 1005 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ENTERPRISE TO 6 MILES EAST OF WILBURTON TO ALBION TO
  6 MILES EAST OF CLOUDY...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...TALIHINA...BENGAL...RED
  OAK...WHITEFIELD...LEQUIRE...TALIMENA STATE PARK...HONOBIA...
  WHITESBORO...STIGLER...FANSHAWE...SUMMERFIELD...MCCURTAIN...MUSE...
  KANIMA...LAKE WISTER STATE PARK...OCTAVIA...KEOTA...MILTON...BIG
  CEDAR...WISTER...HODGEN...BOKOSHE...HOWE...HEAVENER...HEAVENER
  RUNESTONE STATE PARK...POTEAU...SHADY POINT...PANAMA AND
  COWLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3417 9537 3465 9517 3516 9535 3530 9543
      3530 9529 3526 9524 3530 9520 3531 9468
      3498 9444 3451 9446 3450 9504 3424 9504
      3424 9514 3417 9515
TIME...MOT...LOC 1509Z 267DEG 38KT 3525 9532 3495 9515
          3466 9505 3429 9512

HAIL...0.75IN
WIND...60MPH

$$

LACY
1 follow-up statement
205 
WWUS54 KTSA 061533
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 AM CDT FRI JUN 6 2014

OKC061-077-079-127-061600-
/O.CON.KTSA.SV.W.0112.000000T0000Z-140606T1600Z/
HASKELL OK-LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
1033 AM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LATIMER...EASTERN PUSHMATAHA...LE FLORE AND SOUTHEASTERN HASKELL
COUNTIES UNTIL 1100 AM CDT...

AT 1031 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF STIGLER TO FANSHAWE TO MUSE TO 17
MILES SOUTHWEST OF OCTAVIA...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...MUSE...LAKE WISTER STATE
  PARK...KEOTA...MILTON...OCTAVIA...WISTER...BIG CEDAR...BOKOSHE...
  HODGEN...HOWE...HEAVENER...HEAVENER RUNESTONE STATE PARK...
  POTEAU...SHADY POINT...PANAMA AND COWLINGTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3464 9508 3520 9525 3526 9513 3530 9511
      3531 9468 3498 9444 3451 9446 3450 9504
      3424 9504 3424 9514 3417 9515 3417 9524
TIME...MOT...LOC 1533Z 267DEG 38KT 3526 9501 3496 9484
          3465 9479 3430 9481

HAIL...<.75IN
WIND...60MPH

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:59 AM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 6, 5:59 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
559 AM CDT FRI JUN 6 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

MAIN CONCERN IS TIMING THUNDERSTORM CHANCES AT THE TERMINALS.
FIRST ROUND WILL BEGIN TO IMPACT THE E OK TERMINALS EARLY IN THE
TAF PERIOD...LIKELY BY 13-14Z...WITH IFR/MVFR CONDITIONS PROBABLE
IN THE STRONGEST CORES. SHIFTING WINDS AND SOME HAIL COULD ALSO
OCCUR. THESE STORMS WILL MOVE INTO W AR MID TO LATE MORNING...WITH
FSM MOST LIKELY TO SEE REDUCED FLIGHT CATEGORIES.
ISOLATED/SCATTERED REDEVELOPMENT POSSIBLE ALONG RESIDUAL OUTFLOW
BOUNDARIES/EXISTING STATIONARY BOUNDARY. CONFIDENCE NOT HIGH
ENOUGH AT ANY ONE TERMINAL TO INCLUDE ATTM...BUT NOTE THAT CHANCE
EXISTS ESPECIALLY AT THE NE OK TERMINALS. YET ANOTHER STORM
COMPLEX IS LIKELY TO AFFECT THE NE OK TERMINALS EARLY TOMORROW
MORNING...AND THE NW AR TERMINALS AFTER THE VALID TAF PERIOD ENDS.

&&

.PREV DISCUSSION... /ISSUED 307 AM CDT FRI JUN 6 2014/

DISCUSSION...
ACTIVE WEATHER PATTERN EXPECTED FOR THE NEXT SEVERAL DAYS AS A
SERIES OF UPPER LEVEL WAVES TRAVERSE THE REGION UNDER ZONAL FLOW
ALOFT. FLASH FLOOD GUIDANCE REMAINS RELATIVELY LOW ACROSS MUCH
NORTHEAST OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS WITH THE
RECENT PRECIPITATION. GIVEN THE POTENTIAL FOR SEVERAL ROUNDS OF
STRONG TO SEVERE THUNDERSTORMS WITH THE THREAT FOR HEAVY
RAINFALL...WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH THROUGH
SUNDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXPANDED BOTH IN AREA
AND TIME AS TIMING OF MCS ACTIVITY BECOMES MORE CERTAIN.

MOIST/UNSTABLE AIR-MASS REMAINS OVER THE AREA THIS MORNING. SHOWERS/
THUNDERSTORMS SHOULD BEGIN TO INCREASE IN COVERAGE THIS MORNING
WITH THE CONTINUED THREAT FOR HEAVY RAINFALL. ANOTHER CONVECTIVE
COMPLEX IS EXPECTED TO FORM OVER THE CENTRAL HIGH PLAINS THIS
EVENING...LIKELY IMPACTING THE AREA TONIGHT INTO SATURDAY MORNING.
DAMAGING WINDS/HAIL AND HEAVY RAINFALL WILL AGAIN BE POSSIBLE IN
THE STRONGER STORMS. COULD ALSO SEE ANOTHER ROUND OF SEVERE
WEATHER/HEAVY RAINFALL SATURDAY NIGHT INTO SUNDAY AS YET ANOTHER
THUNDERSTORM COMPLEX AFFECTS THE AREA.

THE HEAVY RAINFALL THREAT WILL CONTINUE THROUGH AT LEAST MONDAY
AS A STRONGER UPPER LEVEL LOW PRESSURE SYSTEM MOVES OUT OF THE
CENTRAL ROCKIES. LINGERING PRECIPITATION CHANCES WILL CONTINUE
THROUGH THE EXTENDED PERIODS AS THE UPPER LOW SLOWLY SHIFTS EAST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067-OKZ068-OKZ069.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

AVIATION...22
Hazardous weather outlook, Jun 6, 9:05 AM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
905 AM CDT FRI JUN 6 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
905 AM CDT FRI JUN 6 2014

...HEAVY RAIN AND SEVERE WEATHER POTENTIAL CONTINUES INTO THE WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION...
A LINE OF THUNDERSTORMS IS CURRENTLY TRACKING ACROSS EASTERN
OKLAHOMA...AND WILL CONTINUE EASTWARD INTO WESTERN ARKANSAS BY
LATE MORNING.  PORTIONS OF THIS LINE OF STORMS WILL BE SEVERE
WITH STRONG WINDS THE PRIMARY HAZARD.  A LIMITED RISK OF BRIEF
TORNADOES WILL BE POSSIBLE ALONG THE LEADING EDGE OF THIS LINE
OF STORMS...PRIMARILY ALONG AND SOUTH OF INTERSTATE 40.
ADDITIONALLY...LIGHTNING FREQUENCY HAS BEEN INTENSE WITH THESE
STORMS ALONG WITH PERIODS OF VERY HEAVY RAINFALL.

ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO FORM IN WESTERN KANSAS
THIS EVENING...AND PUSH TO THE EAST AND SOUTHEAST INTO PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT.

THE FLASH FLOODING AND SEVERE WEATHER POTENTIAL WILL EXIST WITH
ALL ROUNDS OF THUNDERSTORMS TODAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A THUNDERSTORM COMPLEX...WITH CONTINUED FLASH FLOODING AND SEVERE
WEATHER POTENTIAL...WILL LIKELY BE ONGOING SATURDAY MORNING
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS...PRIMARILY NORTH OF INTERSTATE 40. ADDITIONAL COMPLEXES
ARE LIKELY SUNDAY AND PERHAPS ALSO INTO EARLY NEXT WEEK...AS AN
UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. HEAVY
RAIN...FLASH FLOODING...AND SOME SEVERE WEATHER THREAT WILL ALL
CONTINUE TO BE CONCERNS INTO EARLY NEXT WEEK. THUNDERSTORM
CHANCES WILL TAPER SOME INTO THE MIDDLE TO LATTER PART OF NEXT
WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 6, 9:07 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 AM CDT FRI JUN 6 2014

OKZ060-064-066-061445-
CREEK OK-OKMULGEE OK-TULSA OK-
907 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL CREEK...NORTHWESTERN OKMULGEE AND SOUTHERN TULSA

AT 907 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
BRISTOW...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BEGGS...BRISTOW...SLICK...MOUNDS...KIEFER...
KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3607 9603 3573 9600 3570 9640 3594 9643
TIME...MOT...LOC 1407Z 266DEG 19KT 3582 9631

LACY
Special weather statement, Jun 6, 9:26 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
926 AM CDT FRI JUN 6 2014

OKZ070-072-074-061500-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
926 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

AT 926 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF PORUM...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAMAHA...VIAN...PORUM AND WEBBERS
FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3556 9496 3534 9489 3533 9529 3547 9531
TIME...MOT...LOC 1426Z 257DEG 10KT 3540 9516

LACY
Local storm report, Jun 6, 9:44 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
944 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TSTM WND GST     3 W LEONARD             35.92N 95.85W
06/06/2014  E60 MPH          TULSA              OK   PUBLIC

            OCCASIONAL THUNDERSTORM WIND GUSTS TO 60 MPH LOCATED
            BETWEEN BIXBY AND LEONARD.

&&

JDS
Special weather statement, Jun 6, 9:52 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT FRI JUN 6 2014

OKZ067-070-061545-
MUSKOGEE OK-WAGONER OK-
952 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     WAGONER

AT 953 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF REDBIRD TO CHOSKA TO 3 MILES SOUTHWEST
OF BOYNTON...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...CHOSKA...TULLAHASSEE...PORTER...
REDBIRD...BOYNTON...JAMESVILLE...TAFT AND HASKELL.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3593 9537 3566 9548 3558 9571 3561 9572
      3572 9571 3573 9575 3579 9577 3579 9576
      3585 9576 3586 9580 3591 9568 3607 9554
TIME...MOT...LOC 1453Z 242DEG 15KT 3592 9568 3585 9561
          3562 9567

LACY
Local storm report, Jun 6, 10:02 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND GST     BIXBY                   35.94N 95.88W
06/06/2014  E60 MPH          TULSA              OK   BROADCAST MEDIA

            SEVERAL GUSTS AROUND 60 MPH REPORTED.

&&

RJS
Local storm report, Jun 6, 10:04 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1004 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 AM     TSTM WND GST     HASKELL                 35.82N 95.67W
06/06/2014  E60 MPH          MUSKOGEE           OK   PUBLIC

            WEST SIDE OF HASKELL

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:13 PM CDTSpecial Weather StatementTSANowata, Washington47 min
Jun 5, 9:22 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington38 min
Jun 5, 9:48 PM CDTSpecial Weather StatementTSAOsage42 min
Jun 5, 9:52 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington38 min
Jun 5, 10:07 PM CDTSevere Thunderstorm WarningTSACraig, Nowata38 min
Jun 5, 10:09 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
Jun 5, 10:16 PM CDTTornado WarningTSARogers, Tulsa, Washington29 min
Jun 5, 10:27 PM CDTSevere Thunderstorm WarningTSARogers48 min
Jun 5, 10:38 PM CDTTornado WarningTSAOsage, Pawnee23 min
Jun 5, 10:44 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa46 min
Jun 5, 10:55 PM CDTSpecial Weather StatementTSARogers50 min
Jun 5, 10:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee28 min
Jun 5, 11:10 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Washington95 min
Jun 5, 11:16 PM CDTSpecial Weather StatementTSAMayes, Rogers44 min
Jun 5, 11:21 PM CDTSevere Thunderstorm WarningTSANowata39 min
Jun 5, 11:25 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner50 min
Jun 5, 11:30 PM CDTSpecial Weather StatementTSAPawnee45 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata47 min
Jun 6, 12:05 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner40 min
Jun 6, 12:07 AM CDTSevere Thunderstorm WarningTSACraig, Nowata53 min
Jun 6, 12:36 AM CDTSevere Thunderstorm WarningTSACherokee20 min
Jun 6, 1:12 AM CDTSpecial Weather StatementTSAPawnee48 min
Jun 6, 3:40 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 15 more4 days
Jun 6, 7:54 AM CDTSpecial Weather StatementTSAOkfuskee66 min
Jun 6, 7:56 AM CDTSpecial Weather StatementTSACreek, Pawnee64 min
Jun 6, 8:35 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee55 min
Jun 6, 8:48 AM CDTSevere Thunderstorm WarningTSAPittsburg42 min
Jun 6, 8:56 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Jun 6, 9:07 AM CDTSpecial Weather StatementTSACreek38 min
Jun 6, 9:20 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner40 min
Jun 6, 9:23 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha67 min
Jun 6, 9:26 AM CDTSpecial Weather StatementTSAHaskell34 min
Jun 6, 9:31 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner119 min
Jun 6, 9:44 AM CDTSevere Thunderstorm WarningTSATulsa, Wagoner46 min
Jun 6, 9:52 AM CDTSpecial Weather StatementTSAWagoner53 min
Jun 6, 10:07 AM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner29 min
Jun 6, 10:17 AM CDTSpecial Weather StatementTSARogers43 min
Jun 6, 10:49 AM CDTSevere Thunderstorm WarningTSALeFlore56 min
Jun 6, 2:33 PM CDTRiver Flood WarningTSAOttawa46 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.